MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC da Vinci SP; PATIENT SIDE CART

INTUITIVE SURGICAL, INC da Vinci SP; PATIENT SIDE CART
Model Number 380601-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Gastrointestinal Problem (4491)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury

Brand Name
da Vinci SP
Common Device Name
PATIENT SIDE CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50862370
Report Number2955842-2026-39309
Device Sequence Number13268245
Product Code NAY
UDI-Device Identifier00886874114605
UDI-Public(01)00886874114605
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380601-50
Device Catalogue Number380601
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age55 YR
Patient SexFemale
Patient Weight121 LB